Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from cerebral palsy by birth with deplegia in both leg. How to get rid of this problem?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1984
Answered : 1309 Questions
Dear sir,
I am 31 years old male and suffering from cerebral palsy by birth with deplegia in both leg. since long time I Startle when i hear any sound such as cracker sound,horn and any type of sound even low intensity sound. When it's a sound, it happens even when I anticipate it. I will watch a movie and see a guy pull out a gun in a quiet scene and still react when I hear the shot, even though I know it was coming.Suppose a bus is coming i know that driver could blow horn and if driver blows horn than i startle.Another instance suppose a photographer taking my picture i know that camera will flash and clicking sound will come as soon as photographer click the camera for taking my picture i startle as camera light flashes and clicking sound comes. In short i startle with any sudden expected and unexpected sound,light,flash. I have this startle problem since i am 15 years old.Right now i am taking CORDARONE-X 200mg.1/2 tablet daily for skipped and irregular heart beat.Every tests regarding my heart such as ECG,HOLTER MONITOR done.Results of these both tests was quite good.According to cardiologist there is nothing wrong with my heart.I always got sound sleep at night.
I feel really ashamed of me when this startle happens in front of any person.Due to this problem i can not do any work in right manner even watch television with my family.Please help me.Please prescribe any medicine for my startle problem that can be easily taken with CORDARONE-X and tell me what to do to get rid of this problem.I will be highly obliged to your this kind of act.
Thanking you,
Waiting for reply
Posted Wed, 28 Nov 2012 in Brain and Spine
Answered by Dr. Rajesh Lakhanpaul 8 hours later
Thanks for writing to us
I have gone through your problem. Well your main issue of startle with sound or light even when you can anticipate the event as per Ayurveda can be taken under manovah rog. There is no physical abnormality to account for it but the XXXXXXX seated fear of subconscious holds back. This is lack of confidence. I usually advise my patients to change the version that you startle with every sound. Start feeding your mind with positive thoughts that such sounds are immaterial and have no value for me. Don't be an escapist , face the life with courage, fill your mind with blessings of God and not with short comings, by not enjoying the happiness bestowed upon you. Your mind forces you to grumble over every situation. Socialize with friends , have a hearty laugh. When you take up the challenges you find the solutions also. Start new life from today and live in present only. In medical world it is mind over body and have a robust mind which never seeks help or sympathy from any quarters. You are supreme. Minor short comings are the base to develop greater abilities needed to work wonders, develop them.

This is the way to weave a positive attitude in your mind . In ayurveda there is a complete range of herbs which boost your confidence and make your mind strong thereby curing problems like kesar , Brahmi, shankh pushpi, jatamansi, ashwagandha,malkangini,ajwain khurasani, XXXXXXX moti, etc. are a few commonly used ingredients in such medicines. Amongst medicines Brahmi vati with gold, Cap. Bravobol, saraswat arisht will offer good cure. Add kesar to your glass of milk.

As you are having this problem from last many years, I will also advise you to have body massage and specially shirodhara from some panch karma centre. This will ensure quick progress.

Wishing you a healthy life,

Dr. Rajesh Lakhanpaul
Above answer was peer-reviewed by
Follow-up: Suffering from cerebral palsy by birth with deplegia in both leg. How to get rid of this problem? 15 hours later
Dear sir,
Many many thanks to you for giving me your valuable advise.I will follow every instruction that you have given me for treating startle problem but it will be very supportive if you prescribed any medicine for treating startle problem.I have found on internet that GOTU KOLA is effective in startle problem so i want your advise about GOTU KOLA medicine and should i take this medicine if yes then prescribe the dose and for how much peroid should i take?
Thanking you,
waiting for reply
Answered by Dr. Rajesh Lakhanpaul 33 minutes later
Welcome again.

Gotu Kola is the other name of Brahmi - I have already mentioned in my reply about this. The medicines suggested by me have this as major ingredient.

The same herb is also called as saraswat. As a single ingredient if you get this herb fresh, then this herb is very good. In olden times people use to crush this fresh herb, add almonds to it and crush them together. It can be added to milk and taken as milk shake. In this form it is better as preventive or tonic.

As far as medicines is concerned, it is better to have compounds as suggested in my previous mail.

If you have full faith, self confidence, practice my words and have these medicines, you will be fine very soon.

Positive mood, enjoying nature and environment, pleasure in mind, smile on face and dream to govern will acts as supreme force and give you confidence to surpass odds and capacity to work wonders. This will ensure a life at better platform where there is no trace of fear but language of pleasure to fill every moment with enthusiasm.

Wish you best of health.

Best Regards
Dr. Rajesh Lakhanpaul
Above answer was peer-reviewed by
Follow-up: Suffering from cerebral palsy by birth with deplegia in both leg. How to get rid of this problem? 23 hours later
Dear sir,
Answered by Dr. Rajesh Lakhanpaul 1 hour later
I am glad I was able to help you.
The dose is one tab. Brahmi with gold twice a day, Cap. bravobol twice a day and saraswat arisht 2 tea spoon mixed with equal quantity of water twice a day.
As far as duration is concerned, you will feel better in a short span but this should be taken for a longer period say two months. There are no side effects even if taken over still longer period.
wish you best of health.
Hope that helps
Dr. Rajesh Lakhanpaul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor